I have been having hallucinations since my second dose of Botox and I'm curious if it has something to do with the Botox. I take Botox for my severe migraines.
Do you take neurotonin as well?
It is possible to have hallucinations with Botox alone, although it is a relatively uncommon side effect in approximately 30,000 tested it occurred 40 times so basically 1 in 1000 cases. But it has shown to be more common in people who received Botox while on neurotonin.
I hope I answered your question. Good luck.. I personally had to take a high dose of neurotonin with Topamax to get rid of my migraines..but my headaches were from head trauma and every persons migraine I have found are unique. Be blessed.
I don’t believe hallucinating is normal at all.. definitely check your medications interacting but still I would tell your neurologist immediately.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2018 • 6 answers
Updated 23 Oct 2014 • 2 answers
Updated 7 Apr 2015 • 3 answers
Updated 3 Feb 2017 • 1 answer
Updated 12 Sep 2016 • 1 answerFAQ by Drugs.com